# SDR RAIA00102001

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 12,472 hours, 11,986 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3970202
- Condition: Failed
- Location: Lt Engine
- Part time: 9,503 hours, 10,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC- LEFT ENGINE ANTI-ICE FAILED.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE ANTI-ICE VALVE.
